Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalized analytic functions


Authors: Richard Arens and I. M. Singer
Journal: Trans. Amer. Math. Soc. 81 (1956), 379-393
MSC: Primary 46.2X
MathSciNet review: 0078657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0078657-5
PII: S 0002-9947(1956)0078657-5
Article copyright: © Copyright 1956 American Mathematical Society